# SDR QMLA2012030812047

- Difficulty date: March 3, 2012
- Submitted: April 8, 2012
- Operation: Air carrier
- Aircraft: N5UV
- Make and model: Agusta A109E
- Aircraft serial: 11150
- Aircraft time: 4,662 hours, 19,243 cycles
- Engine: Pwc PW206C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 10906052415
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING NR 2 ENGINE, DISCOVERED INBD BI-POD MOUNT LOOSE AT LOWER ENGINE DECK FLOOR. CHECKED NR 1 ENGINE AND DICOVERED IT ALSO WAS LOOSE.  SUSPECT DAMAGE TO U-CHANNEL AT STRUCTURE WHERE INBD MOUNTS CONNECT.  IN THE PROCESS OF REMOVING ENGINE TO FURTHER INVESTIGATE IN CONTACT WITH TECH AND FOLLOWING ENGINEERING STEPS TO FURTHER EVALUATE DAMAGE.
